# SDR SWAA2021021121570

- Difficulty date: October 7, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: 147A7500
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON RAIL AT AFT CARGO BAY BS889 RBL2.5 WL169. / CORROSSION FOUND OUT OF LIMITS DUE TO HOLE PROXIMTY. REMOVED FROM B.S.887-947 LOCATED; DRILLED & INSTALLED PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 DWG 147A7500
